Depósito Digital de Documentos de la UAB Encontrados 51 registros  1 - 10siguientefinal  ir al registro: La búsqueda tardó 0.00 segundos. 
1.
7 p, 126.7 KB Matemàtiques II [102344] / Creel, Michael David ; Martínez Legaz, Juan Enrique ; Zaiats Protchenko, Vladimir ; Gómez Pujalte, Maria del Mar ; Universitat Autònoma de Barcelona. Facultat d'Economia i Empresa
En aquesta assignatura s'introdueix l'alumne a l'estudi de l'àlgebra lineal i de les funcions de diferents variables, posant èmfasi en les seves aplicacions en l'entorn de l'economia. L'alumne hauria de no només adquirir i assimilar nous coneixements matemàtics, sinó també ser capaç d'aplicar-los a l'anàlisi quantitativa que requerirà tant dins l'anàlisi econòmica com en d'altres matèries de l'àmbit empresarial. [...]
En esta asignatura se introduce al alumno en el estudio del álgebra lineal y de las funciones con diferentes variables, poniendo énfasis en sus aplicaciones en el entorno de la economía. El alumno debería no solo adquirir y asimilar nuevos conocimientos matemáticos, sino también ser capaz de aplicarlos en el análisis cuantitativo que requerirá tanto dentro del análisis económico como en otras materias del ámbito empresarial. [...]

2020-21
Grau en Administració i Direcció d'Empreses [1102]
Grau en Economia [1280]
Grau en Economia [1407]
Grau en Economia [1408]
Grau en Administració i Direcció d'Empreses [1416]
Grau en Administració i Direcció d'Empreses [1417]
Grau en Administració i Direcció d'Empreses i Grau en Dret [1420]
Grau en Administració i Direcció d'Empreses [950]
Grau en Economia [952]
Grau en Administració i Direcció d'Empreses i Grau en Dret [994]
3 documentos
2.
Optimality conditions for convex problems on intersections of non necessarily convex sets / Allevi, E. (Università degli Studi di Brescia. Dipartimento di Economia e Management) ; Riccardi, R. (Università degli Studi di Brescia. Dipartimento di Economia e Management) ; Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)
We present necessary and sufficient optimality conditions for the minimization of pseudoconvex functions over convex intersections of non necessarily convex sets. To this aim, we use the notion of local normal cone to a closed set at a point, due to Linh and Penot (SIAM J Optim 17:500-510, 2006). [...]
2020 - 10.1007/s10898-019-00849-z
Journal of global optimization, Vol. 77 (2020) , p. 143-155  
3.
On farthest Voronoi cells / Goberna. Miguel Ángel (Universidad de Alicante) ; Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona) ; Todorov, Maxim (Universidad de las Américas Puebla)
Given an arbitrary set T in the Euclidean space Rn, whose elements are called sites, and a particular site s, the farthest Voronoi cell of s, denoted by FT(s), consists of all points which are farther from s than from any other site. [...]
2019 - 10.1016/j.laa.2019.09.002
Linear Algebra and its Applications, Vol. 583 (December 2019) , p. 306-322  
4.
29 p, 554.8 KB On the structure of higher order Voronoi cells / Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona) ; Roshchina, Vera (University of New South Wales (Australia)) ; Todorov, Maxim (Universidad de las Américas Puebla)
The classic Voronoi cells can be generalized to a higher order version by considering the cells of points for which a given k-element subset of the set of sites consists of the k closest sites. We study the structure of the k-order Voronoi cells and illustrate our theoretical findings with a case study of two-dimensional higher order Voronoi cells for four points.
2019 - 10.1007/s10957-019-01555-2
Journal of optimization theory and applications, Vol. 183 (2019) , p. 24-49  
5.
10 p, 138.9 KB A subdifferential characterization of Motzkin decomposable functions / Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona) ; Thibault, L. (Université de Montpellier)
The paper provides a new subdifferential characterization for Motzkin decomposable (convex) functions. This characterization leads to diverse stability properties for such a decomposability for operations like addition and composition.
2019 - 10.1080/02331934.2017.1339705
Optimization, Vol. 68, Núm. 7 (2019) , p. 1279-1287  
6.
17 p, 476.7 KB A quasiconvex asymptotic function with applications in optimization / Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona) ; Hadjisavvas, Nicolas (University of the Aegean) ; Lara, Felipe (Universidad de Tarapacá)
We introduce a new asymptotic function, which is mainly adapted to quasiconvex functions. We establish several properties and calculus rules for this concept and compare it to previous notions of generalized asymptotic functions. [...]
2018 - 10.1007/s10957-018-1317-2
Journal of optimization theory and applications, Vol. 180, Núm. 1 (January 2019) , p. 170-186  
7.
6 p, 111.7 KB Estadística I [102386] / Vilà Carnicero, Xavier ; Martínez Legaz, Juan Enrique ; Zaiats Protchenko, Vladimir ; Blasco Moreno, Anabel ; Garcia Alvarez, Nestor ; Esnaola Acebes, Mikel ; Díaz Sanchís, Mireia ; Bonet Bonet, Catalina ; Universitat Autònoma de Barcelona. Facultat d'Economia i Empresa
L'objectiu de l'assignatura és que l'estudiant comprengui i sigui capaç d'utilitzar les eines d'anàlisi de dades i probabilístiques que són necessàries per abordar l'estudi de la inferència estadística. [...]
El objetivo de la asignatura es que el estudiante comprenda y sea capaz de utilizar las herramientas de análisis de datos y probabilísticas que son necesarias para abordar el estudio de la inferencia estadística. [...]

2019-20
Grau en Administració i Direcció d'Empreses [950]
Grau en Economia [952]
3 documentos
8.
19 p, 403.2 KB On Bregman-type distances for convex functions and maximally monotone operators / Burachik, Regina S. (University of South Australia. School of Information Technology and Mathematical Sciences) ; Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)
Given two point to set operators, one of which is maximally monotone, we introduce a new distance in their graphs. This new concept reduces to the classical Bregman distance when both operators are the gradient of a convex function. [...]
2018 - 10.1007/s11228-017-0443-6
Set-Valued and Variational Analysis, Vol. 26, Núm. 2 (2018) , p. 369-384  
9.
21 p, 1.1 MB A general nonconvex multiduality principle / Bonenti, Francesca (Open Capital Partners SGR) ; Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Riccardi, Rossana (Università degli Studi di Brescia. Dipartimento di Economia e Management)
We introduce a (possibly infinite) collection of mutually dual nonconvex optimization problems, which share a common optimal value, and give a characterization of their global optimal solutions. As immediate consequences of our general multiduality principle, we obtain Toland-Singer duality theorem as well as an analogous result involving generalized perspective functions. [...]
2018 - 10.1007/s10957-018-1245-1#citeas
Journal of optimization theory and applications, Vol. 176, Núm. 3 (2018) , p. 527-540  
10.
11 p, 351.0 KB Weakly Motzkin Predecomposable Sets / Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Todorov, M. I. (Universidad de las Américas)
We introduce and study the class of weakly Motzkin predecomposable sets, which are those sets in ℝ n that can be expressed as the Minkowski sum of a bounded convex set and a convex cone, none of them being necessarily closed. [...]
2017 - 10.1007/s11228-017-0420-0
Set-Valued and Variational Analysis, Vol. 25, Núm. 3 (September 2017) , p.507-516  

Depósito Digital de Documentos de la UAB : Encontrados 51 registros   1 - 10siguientefinal  ir al registro:
Vea también: autores con nombres similares
1 Martinez, J A
15 Martinez, J.
4 Martinez, J. L.
1 Martinez, J. P.
1 Martinez, J.I.
33 Martinez, J.L.
12 Martinez, J.L.M.
5 Martinez, J.Ll.
1 Martinez, Javier P.
5 Martinez, Joan
1 Martinez, Joel
2 Martinez, Jorge
2 Martinez, Jose C.
2 Martinez, José C.
1 Martinez, José Luiz
1 Martinez, Juan Tomás
1 Martínez, J
15 Martínez, J.
4 Martínez, J. Alfredo
1 Martínez, J. Alfredo.
4 Martínez, J. L.
2 Martínez, J. M.
1 Martínez, J. R.
1 Martínez, J.E.
1 Martínez, J.G.
1 Martínez, J.I.
1 Martínez, J.J.
33 Martínez, J.L.
5 Martínez, J.Ll.
2 Martínez, J.M.
1 Martínez, J.R
1 Martínez, J.S.
2 Martínez, Jaime
1 Martínez, Jaume Barallat
1 Martínez, Jerónimo.
1 Martínez, Jesús
5 Martínez, Joan
6 Martínez, Joan Carles
1 Martínez, Jordi
2 Martínez, Jorge
1 Martínez, Jose A.
1 Martínez, Josefina
2 Martínez, Josep
37 Martínez, José
2 Martínez, José C.
1 Martínez, José Enrique
2 Martínez, José I.
1 Martínez, José Luis
1 Martínez, José M. O.
3 Martínez, José Manuel
1 Martínez, José Mario
1 Martínez, José Mª Oliva
1 Martínez, José Mª,
4 Martínez, Juan
4 Martínez, Juan Carlos
1 Martínez, Juan J.
1 Martínez, Juan J.
1 Martínez, Juan Jesús
1 Martínez, Juan José
2 Martínez, Júlia
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.